# SDR Z8G2011F00000

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N960EM
- Make and model: Cessna 421B
- Aircraft serial: 421B0881
- Engine: Cont GTSIO520H
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Thrust Bearing
- Part number: 4072620000
- Condition: Mismanufactured
- Location: Turbocharger
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EXCESSIVE LOSS OF OIL AND LOW OIL PRESSURE ON RT ENGINE.  DISASSEMBLY OF TURBOCHARGER REVEALED THE 3 GROOVES ON THE INBD THRUST BRG WERE MACHINED INCORRECTLY.   THEY ARE TOO LARGE TO THE EDGE OF BEARING ALLOWING OIL TO BYPASS.  BEARING PIN 407262-000.
